# SDR ASAA2018082425894

- Difficulty date: August 22, 2018
- Submitted: August 24, 2018
- Operation: Air carrier
- Aircraft: N284VA
- Make and model: Airbus A320-214
- Aircraft serial: 06835
- Aircraft time: 10,310 hours, 3,223 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Regulator
- Condition: Unknown
- Location: Nr 1 A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 A/C PACK REGULATOR FAULT.  ACFT GROUNDED.  PERFORMED A POWER UP TEST PER AMM 21-61-00. CHECKS GOOD & NO FAULTS NOTED.
